Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Miya

Question about retin a micro! Please answer!!

Recommended Posts

Hi, i used to have a clear face with no pimples at all, or if so, very rarely. HOwever, at teh beginning of last summer i started to break out on one side of my cheeks, and my derm recommended retin a micro 0.04 at nite and benzaclin in the morning. I've been using this combo for more than 5 months now, and my acne is gone, adn the scars are lighter now. I still get a few pimples every now adn then but i guess this is normal. My question is, should i discontinue the use of retin a micro and go back to over the counter acne creams? ALthough it has helped a little (i had only one problem area to begin with), it causes too much drying and redness and peeling, etc. So do you guys think i should go back to over the counter stuff now? Im just afraid my acne will be worst if i discontinue retin a, however, i dont want to use it forever!! that would be a nightmare!!

Share this post


Link to post
Share on other sites

slowly ween (I can't spell) yourself off of it. If you go off to sudden then your face will be like "WHAT THE DIRTY!" and can be thrown out of wack. best advice ween yourself off of it. if you start getting more acne after you start weening your self off of it then slowly put it back to the same thing you were doing before, you don't want to shack your face.

Share this post


Link to post
Share on other sites

YOu mean start using it every other day? And then stop using it all together? And hten just switch to over the counter stuff? i was gonna go all out. Like have the acne foaming face wash, and the salicilic acid treatment with benzol peroxide to replace teh retin a. YOu think this is effective?

Share this post


Link to post
Share on other sites

use it like every other day one week, then use it every two days the next week, and so on and so on. until eventually your off it. your face is used to retin a and the sudden change could be bad. You don't want to have a breakout because your face went into shock. 8)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×